Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Red marks on midriff. Not sore. Have fibromyalgia. Had weight loss. Can you help?

I have just noticed that I have about 4 redish marks appeared on my midriff , have not seen these in the past and now notice that there are another two smallish ones starting , they look like a sort of tea stain ? they are not sore but just look a bit odd, I have lost 3 stone in weight and have fibromyalgia can you help please ?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

As per the query provided by you it appears to be closest possibility of "fungal infection" of the area. It appears as brownish to reddish marks anywhere body.
The main cause of this problem is because of growth of fungus. This fungus also grows due to heat, humidity and improper hygiene.

For the betterment follow the points below:
1. Take daily two time bath.
2. Wear cotton clothes and cotton undergarment.
3. Stay away from any condition of heat and humidity.
4. Do not scratch or rub the skin as it can lead to further aggravation.
5. You can apply anti-fungal creams over the affected area like "clotrimazole" or "terbinafine".
6. If any itching is present then you can take oral anti histamine like loratadine or levocetrizine under medical advise.
Your weight loss and fibromyalgia do not appear to be correlated to the rash. Foer best of diagnosis you can meet a dermatologist near you.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor